# SDR IPXA10562524

- Difficulty date: August 31, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 22,227 hours, 14,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 141N8210
- Condition: Cracked
- Location: Bs 331 S1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, 9G WALL SUPPORT ANGLE CRACKED AT BL 0, COMMON TO STR 1, BS 331.  FABRICATED NEW SUPPORT ANGLE IAW DWG 141N8210 AND SRM 51-40-02-0G.
